# SDR FDEA202203180584

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 92,821 hours, 21,790 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Computer
- Part number: 4059060901
- Part serial: 91030325
- Condition: Failed
- Location: N/A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR CONTROLLER FEEL LOST AT FL 390 WITH LOSS  OF FO AIRSPEED.   PERFORMED ORH PROCEDURE  UNRELIABLE AIRSPEED FO.   REMOVED AND REPLACED #2 CENTRAL AIR DATA COMPUTER                      IAW MD-11 AMM 34-16-01-4 OPS CHECK NORMAL, PERFORM                      RETURN TO SERVICE  ON FCC 1 AND 2 ,AUTO FLIGHT                          SYSTEM TEST IAW MD-11 AMM 22-00-00-5 ALL TEST                           PASSED, RESET 30 DAY LMM TIMER, OK FOR SERVICE.
